| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that, according to the surgeon, the haptics of the intraocular lens (iol) appeared to be out of proper position.Therefore, the iol was not implanted or utilized.Additional information was requested.The customer was unable to provide any further information regarding this case.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).